Differentiability of Musielak-Orlicz sequence spaces
Ryszard Płuciennik; Yi Ning Ye
Commentationes Mathematicae Universitatis Carolinae (1989)
- Volume: 030, Issue: 4, page 699-711
- ISSN: 0010-2628
Access Full Article
topHow to cite
topReferences
top- J. Diestel, Geometry of Banach spaces, Lecture notes in math. 481 (1975). (1975) Zbl0307.46009
- A. Kaminska, Flat Orlicz-Musielak sequence spaces, Bull. Ac. Pol.: Math. 30 (1982), 347-352. (1982) Zbl0513.46008MR0707748
- M. A. Krasnosei'skij, Ya. Rutickij, Convex functions and Orlicz spaces, Gronigen (1961). (1961)
- K. Lindberg, On subspaces of Orlicz sequence spaces, Studia Math. 45 (1973), 119-146. (1973) Zbl0217.16602MR0361721
- J. Musielak, Orlicz spaces and Modular spaces, Lecture notes in math 1034 (1983). (1983) Zbl0557.46020MR0724434
- J. Musielak W. Orlicz, On modular spaces, Studia math. 18 (1959), 49-65. (1959) MR0101487
- M. M. Rao, Smoothness of Orlicz spaces I, Indagationes Math. 27 ser.A (1965), 671-680. (1965) Zbl0132.09104MR0190704
- M. M. Rao, Smoothess of Orlicz spaces II, ibidem 27 ser.A (1965), 681-690. (1965) MR0190704
- Ye Yining, Differentiability of Orlicz space, (Chinese), Journal of Harbin University of Science and Technology 2 (1987), 114-118. (1987) Zbl0653.46029
- M. Wisla, Continuity of the identity embedding of Musielak-Orlicz sequence spaces, Supplemento ai Rendiconti del Circolo Mat. di Palermo ser. II 14 (1987), 427-437. (1987) Zbl0645.46009MR0920876
Citations in EuDML Documents
top- Henryk Hudzik, Zenon Zbąszyniak, Smooth points of Musielak-Orlicz sequence spaces equipped with the Luxemburg norm
- Henryk Hudzik, Yi Ning Ye, Support functionals and smoothness in Musielak-Orlicz sequence spaces endowed with the Luxemburg norm
- Zenon Zbąszyniak, Smooth points of the unit sphere in Musielak-Orlicz function spaces equipped with the Luxemburg norm
- Henryk Hudzik, L. Wang, Ting Fu Wang, Smooth, very smooth and strongly smooth points in Musielak-Orlicz function spaces equipped with the Luxemburg norm